# SDR DALA2025052003881

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971187) AREAS OF CORROSION IN MAIN CABIN FLOOR STRUCTURE CREASE BEAM INNER CHORD BETWEEN BS.318-354 LBL.57.5 (FWD ENTRY DOOR CUTOUT AREA). RECEIVED SERVICEABLE L1 DOOR TIE DOWN FITTING 141A5220-4 IAW B737 AIPC 53-42-00-29, INSTALLED L1 DOOR TIE DOWN FITTING 141A5220-4 IAW B 737 SRM 51-40-02.
